# SDR 39LA201310314

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N9119S
- Make and model: Skrsky S61N
- Aircraft serial: 61703
- Aircraft time: 29,620 hours, 35,583 cycles
- Engine: Ge CT581402
- Engine time: 19,927 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B135145A
- Part serial: 17
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER NR 2 ENGINE START CREW REPORTED STRANGE ODOR AND SMOKE IN THE CABIN.  ENGINE SHUTDOWN WAS  ACCOMPLISHED.   REMOVED NR 2 AC GENERATOR, INSTALLED OVERHAULED NR 2 AC GENERATOR WORK PERFORMED IAW MM SA4045-80, CHSP 24-00-00 & 65.00.00 AS APPLICABLE, OPS CHECKED GOOD. 10/31/13.
